# SDR USAA2014060900013

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 43,572 hours, 20,010 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 8621ECLR20
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AFT BREAK AWAY EMER FLASHLIGHTS BATTERY INDICATOR NOT FLASHING.  REPLACED 2 AFT EMER FLASHLIGHT BATTERIES.
